MAUDE Adverse Event Report: COLOPLAST A/S SC FEMALE W/LUER END 14FR; INTERMITTENT CATHETER

COLOPLAST A/S SC FEMALE W/LUER END 14FR; INTERMITTENT CATHETER
Model Number 5019601400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, end user had a 240 catheter surgically removed after she wasn't able to remove it from her urethra.Has multiple boxes left, but main catheter came from lot # 4114033.Unknown if catheter didn't meet usual length specifications, or whether this was a usage error (inserting catheter too far).
 
Additional Manufacturer Narrative
This follow-up mdr is created to document additional information in describe event or problem.Furthermore, we have initiated capa (b)(4) to follow this case, more investigations and actions please find in it.
 
Event or Problem Description
Was the user hospitalized for more than 24 hrs/overnight admission to get the catheter surgically removed? yes, she was in the hospital for about a day.Besides having the catheter stuck was the user harmed in any way? pain, bleeding etc.? she couldn't urinate while the catheter was stuck.What was the indication for use? no specific reason to use 240, didn't receive instruction from her physician, but received a little instruction.Is the it a first time user? she has been cathing for 15 years, but has been using the 240 for about a year but has used 214 previously.What is the outcome? was in the hospital for a day after her surgery, then had a foley catheter for about two weeks, and went back to intermittent catheters.*eu is a paraplegic.

Brand Name
SC FEMALE W/LUER END 14FR
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6291042
Report Number3005945907-2017-00001
Device Sequence Number11038609
Product Code KOD
UDI-Device Identifier05708932575690
UDI-Public05708932575690
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5019601400
Device Catalogue Number5019601400
Device Lot Number4114033
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;